Desloratadine

Desloratadine is an antihistamine, which is a drug used to treat allergic symptoms like watery eyes, runny nose, hives, itching, sneezing, etc. This medicine works by blocking histamine, which is a chemical substance made by the body during an allergic reaction.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Why do I have an odd mark on my stomach?

Query: Hi doctor, I have got some odd mark in my stomach and it has changed its appearance in two weeks. My doctor does not know what it is. Please help.  Read Full »


Dr. Shaunak Patel

Answer: Hi, Welcome to icliniq.com. I appreciate your question and it would help me even more if you could furnish me additional data like signs and symptoms from genesis to the present state, any medicines taken and their effects. Please tell me what did the local doctor say and any other thing yo...  Read Full »

What causes hives in the evening?

Query: Hi doctor, I am getting rashes on my skin regularly that keeps itching too much. It gets cured after every 6-8 hours. Again the rashes appear in the evening. Please help.  Read Full »


Dr. Shaunak Patel

Answer: Hello, Welcome to icliniq.com. I have checked your picture (attachment removed to protect patient identity). You are having hives and this is acute urticaria.Take tablet Dazit M (Desloratadine) once at bedtime for 10 days in a row. In the daytime take tablet Allegra 180 mg (Fexofenadine) once after ...  Read Full »

Kindly suggest some medicine to get rid of ringworm infection.

Query: Hello doctor, My problem started four years back. It started up as a small ringworm infection and now it has taken a terrible position. I am facing lot of trouble on my hips. I feel lot of itching and when I itch hard some watery kind of thing comes out. When I take medicine it is fine. When I sto...  Read Full »


Dr. Shaunak Patel

Answer: Hi, Welcome to icliniq.com. I understand your concern. From my professional opinion, it looks like tinea with secondary eczematization or in simple words fungal infection with skin damage due to rubbing. One advice is please do not rub. I understand it can be difficult but try. Take capsu...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.